# SDR GTIA2015112701421

- Difficulty date: November 27, 2015
- Submitted: November 29, 2015
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 8,560 hours, 3,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE DAMAGE.  R & R FWD MEGAPHONE IAW EMERGENCY EQUIPMENT LAYOUT DWG NK320-232, EQUIPMENT REV 4.  OPS CHECKED GOOD.
